Ulam Stability for Fractional Differential Equation in Complex Domain
Rabha W. Ibrahim
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
The present paper deles with a fractional differential equation , , where in sense of Srivastava-Owa fractional operators. The existence and uniqueness of holomorphic solutions are established. Ulam stability for the approximation and holomorphic solutions are suggested.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/649517.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/649517.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:649517
DOI: 10.1155/2012/649517
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().